Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 79, Number 4

All articles in this issue are freely accessible.

One-variable equational compactness in partially distributive semilattices with pseudocomplementation
Sydney Bulman-Fleming and Isidore Fleischer.
Proc. Amer. Math. Soc. 79 (1980), 505-511
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572290
A comparison of Chehata’s and Clifford’s ordinally simple ordered groups
Todd Feil.
Proc. Amer. Math. Soc. 79 (1980), 512-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572291
Goldie conditions in finite normalizing extensions
Charles Lanski.
Proc. Amer. Math. Soc. 79 (1980), 515-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572292
Subgroups of $ax+b$ and the splitting of triangular group schemes
William C. Waterhouse.
Proc. Amer. Math. Soc. 79 (1980), 520-522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572293
The Greenspan bound for the order of differential systems
Richard M. Cohn.
Proc. Amer. Math. Soc. 79 (1980), 523-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572294
Frobenius extensions of QF-$3$ rings
Yoshimi Kitamura.
Proc. Amer. Math. Soc. 79 (1980), 527-532
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572295
Conformal transformations and Clifford algebras
Pertti Lounesto and Esko Latvamaa.
Proc. Amer. Math. Soc. 79 (1980), 533-538
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572296
Algebras with unconditional orthogonal bases
Taqdir Husain and Saleem Watson.
Proc. Amer. Math. Soc. 79 (1980), 539-545
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572297
Local algebraicity of some analytic hypersurface
William A. Adkins.
Proc. Amer. Math. Soc. 79 (1980), 546-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572298
A construction of ergodic BMO functions
Karl Petersen.
Proc. Amer. Math. Soc. 79 (1980), 549-555
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572299
Convex domains and Kobayashi hyperbolicity
Theodore J. Barth.
Proc. Amer. Math. Soc. 79 (1980), 556-558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572300
Approximating maps and a Stone-Weierstrass theorem for $C^{∗} $-algebras
John W. Bunce.
Proc. Amer. Math. Soc. 79 (1980), 559-563
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572301
A measure-theoretic proof of the Stone-Weierstrass approximation theorem
Surjit Singh Khurana.
Proc. Amer. Math. Soc. 79 (1980), 564
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572302
On the integrability of the maximal ergodic function
Nghiêm Đăng-Ngọc.
Proc. Amer. Math. Soc. 79 (1980), 565-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572303
On dominated extensions in function algebras
J. Globevnik.
Proc. Amer. Math. Soc. 79 (1980), 571-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572304
On the boundary of reduced Teichmüller space
Judith C. Wason.
Proc. Amer. Math. Soc. 79 (1980), 577-580
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572305
Quotients of $C^{m}-{0}$ by diagonal $C^{∗} $-actions
Kunio Takijima.
Proc. Amer. Math. Soc. 79 (1980), 581-584
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572306
A remark on the F. and M. Riesz theorem
Louis Pigno and Brent Smith.
Proc. Amer. Math. Soc. 79 (1980), 585-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572307
On a certain $C^{∗} $-crossed product inside a $W^{∗} $-crossed product
Dorte Olesen and Gert K. Pedersen.
Proc. Amer. Math. Soc. 79 (1980), 587-590
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572308
A characterization of the range of a bounded linear transformation in Hilbert space
George O. Golightly.
Proc. Amer. Math. Soc. 79 (1980), 591-592
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572309
Normality can be relaxed in the asymptotic Fuglede-Putnam theorem
Takayuki Furuta.
Proc. Amer. Math. Soc. 79 (1980), 593-596
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572310
The Zygmund condition for Bloch functions in the ball in $C^{n}$
Joseph A. Cima and Barnet M. Weinstock.
Proc. Amer. Math. Soc. 79 (1980), 597-600
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572311
A remark on complemented subspaces of unitary matrix spaces
Jonathan Arazy.
Proc. Amer. Math. Soc. 79 (1980), 601-608
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572312
The equality of unilateral derivates
M. J. Evans and P. D. Humke.
Proc. Amer. Math. Soc. 79 (1980), 609-613
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572313
A normal form for a special class of curvature operators
Stanley M. Zoltek.
Proc. Amer. Math. Soc. 79 (1980), 614-618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572314
Slicing convex bodies—bounds for slice area in terms of the body’s covariance
Douglas Hensley.
Proc. Amer. Math. Soc. 79 (1980), 619-625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572315
The existence of $Q$-sets is equivalent to the existence of strong $Q$-sets
Teodor C. Przymusiński.
Proc. Amer. Math. Soc. 79 (1980), 626-628
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572316
Decomposition of recursively enumerable degrees
A. H. Lachlan.
Proc. Amer. Math. Soc. 79 (1980), 629-634
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572317
Ultraproduct invariant logics
J. Sgro.
Proc. Amer. Math. Soc. 79 (1980), 635-638
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572318
Relations among characteristic classes of $n$-manifolds imbedded in $R^{n+k}$
Stavros Papastavridis.
Proc. Amer. Math. Soc. 79 (1980), 639-643
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572319
On the distribution of Alexander polynomials of alternating knots and links
Shin’ichi Kinoshita.
Proc. Amer. Math. Soc. 79 (1980), 644-648
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572320
Planar polynomial foliations
Stephen Schecter and Michael F. Singer.
Proc. Amer. Math. Soc. 79 (1980), 649-656
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572321
Having a small weight is determined by the small subspaces
A. Hajnal and I. Juhász.
Proc. Amer. Math. Soc. 79 (1980), 657-658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 572322
American Mathematical Society